# SDR 9902179604

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Condition: Inoperative
- Location: Catwalk
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTING ON CATWALK INOPERATIVE.  MAINTENANCE REPAIRED PLUG END ON WIRING HARNESS BR9608-001.  OPERATIONAL CHECK NORMAL.
